# SDR 20010529SG001

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES STICKING OUT FROM UNDER COVER.  RESTOWED WIRES AND SECURED COVER.  (M)
